67995members
358021posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and hardening breast tissue

2 REPLIES 2
Highlighted
Member

Re: Tamoxifen and hardening breast tissue

Happy Wednesday to all the lovely ladies.

 I have just stopped taking Tamoxifen  due to feeling very apprehensive, and very bad headaches, waiting for my consultant to call me on Friday for a chat. Not sure if I’m coming or going at the moment. Not sure if I will continue with this medication 

will keep you posted. Have  a great day hugs from me to you all x

 

 

 

 

Highlighted
Member

Re: Tamoxifen and hardening breast tissue

Thanks for putting this on here. I'm sorry I cant help but I'm trying to make s decision as to whether to take tamoxifen. 

I had horrible side effects on anastrozole and so the doc took me off it.

I really don't want to take these drugs but dont want to be stupid.

I'm sad you've had to go through this. I've also read other side effects today from tamoxifen.  I dont think I'll be taking them.

Sending love to you xxx

Suzy

Highlighted
Member

Tamoxifen and hardening breast tissue

I was diagnosed with stage 2 breast cancer in 2017. I had a lumpectomy and 2 rounds of chemo(couldnt handle any more). After many different medicines my doctor finally put me on tamoxifen said I would be on it for at least 10 years. Within the first 6 months of being on it I noticed the underneath tissue of the breast that had cancer seemed to be hardening. I've went to the doctor and after ultrasound and being checked I was told that this is a normal side effect from the tamoxifen. Although the hardening hasn't grown its still there and causes pain in my breast. Has anyone else experienced this as i cannot find any information to support my doctors claim?